# SDR HNAA0800156

- Difficulty date: May 9, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- Aircraft time: 33,449 hours, 36,597 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 87110047001
- Part serial: CYC498
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 7,311 hours, 7,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 INBOARD AFT VERTICAL MOUNT STRUT BEARING WORN.  INSP GENERATED BY RII CARD 71-20-03.
